MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404233-12
Medical Device Problem Codes Mechanical Problem (1384); Malposition of Device (2616)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was dissatisfied with the results of the initial implant procedure because the device was not functioning properly.A revision surgery was performed, during which a crossover was confirmed.It was determined that, during the original implantation, the distal end of the left cylinder had been placed in the same corporal cavity as the right cylinder.The preconnected was explanted and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product implanted at time of the event: model number/catalog number: 72404156, serial number: n/a, batch/lot number: 1100701136, model/catalog description: reservoir 100 ml pc/iz, unique identifier (udi): (b)(4).

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50240195
Report Number2124215-2026-43514
Device Sequence Number10261967
Product Code JCW
UDI-Device Identifier00878953009797
UDI-Public(01)00878953009797(17)261206(10)1100640995
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404233-12
Device Catalogue Number72404233-12
Device Lot Number1100640995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale